Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 1, Pages 94–98 (Mi vmp522)  

Domain decomposition based on a direct method for solving the three-dimensional Poisson's equation in nonstationary astrophysical problems

N. V. Snytnikov

Institute of Computational Mathematics and Mathematical Geophysics of Siberian Branch of Russian Academy of Sciences, Novosibirsk

Abstract: A new parallel algorithm for solving the three-dimensional Poisson's equation in the context of nonstationary problems of astrophysics is proposed. This algorithm is based on a decomposition of the 3D domain in two directions, on the application of a direct method for solving the Dirichlet problem in each subdomain, and on a combination of subdomains coupling for the screened Poisson's equation with the variable separation method. Test experiments were conducted on supercomputers installed at the Joint Supercomputing Center of Russian Academy of Sciences (Moscow) and at the Siberian Supercomputing Center (Novosibirsk).

Keywords: Poisson's equation, Dirichlet problem, domain decomposition, gravitational potential, stellar dynamics, parallel programming, scalability of algorithms.

Full text: PDF file (170 kB)
UDC: 519.63
Received: 02.02.2015

Citation: N. V. Snytnikov, “Domain decomposition based on a direct method for solving the three-dimensional Poisson's equation in nonstationary astrophysical problems”, Num. Meth. Prog., 16:1 (2015), 94–98

Citation in format AMSBIB
\Bibitem{Sny15}
\by N.~V.~Snytnikov
\paper Domain decomposition based on a direct method for solving the three-dimensional Poisson's equation in nonstationary astrophysical problems
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 1
\pages 94--98
\mathnet{http://mi.mathnet.ru/vmp522}


Linking options:
  • http://mi.mathnet.ru/eng/vmp522
  • http://mi.mathnet.ru/eng/vmp/v16/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:62
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022